| Model Number |
24952A |
| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the remote monitor was hot to the touch and was sticky under the base.It was stated that its either a melting paint or the plastic started to melt.No troubleshooting indicated.The remote monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.